Jump to content

lionheart88

Member Since 05 Jan 2013
Offline Last Active Feb 24 2014 05:35 PM

Topics I've Started

Follitulitis Or Acne?

26 May 2013 - 01:25 PM

I have had acne for 12 years and last year finally went to my GP about it. He prescribed doxycycline which cleared me after 3 months, however the capsules ran out and it took a week to get a new prescription, I therefore broke out like never before. After that the doxy no longer worked, after 3 more months I switched to lymecycline, which did nothing, 3 months later erythromycin, which also did nothing, along with differin, which made things even worse. My acne has never been this bad and now I'm wondering if the antibiotics have led to follitulitis - either fungal or gram negative. I have used BP too which used to improve things slightly but never cleared me.

 

I just wondered what anyone else thought? I have been washing my face with Hibiscrub (Hibicleans) for a few days now and I also have head and shoulders shampoo, it hasn't made a difference so far. I have an appt booked with my GP in a few weeks and I'm going to ask for a referral to a specialist derm (even though my GP used to be a derm).

 

After healthy mix foundation
Album: My face
3 images
0 comments

 


Should I Stop Differin?

19 March 2013 - 03:46 PM

So I've been on Differin 15 weeks this Friday and I haven't seen any improvement in my acne at all, in fact it seems worse, but I never take photos of myself without make up so I can't compare it to before. I have noticed that pustules will go down alot quicker than before, but there are more of them and my whole face is just red and blotchy and full of pimples, I've also got acne on my chest again, I haven't had chest acne in years :( I have also been on oral antibiotics at the same time; firstly lymecycline which did nothing and currently erythromycin which is also doing nothing it seems.

 

Should I try the Differin for longer or could it just be making my acne worse? I need to make an appt with my doctor this week anyway but to be honest I think the advice on here is probably better than his! I am running out of options now....

 

Thanks


Moisturiser In Uk

18 March 2013 - 12:55 PM

Sorry if this has been asked a million times, I've read mentions of cetaphil but it's American and quite expensive to buy from amazon. I have tried a few moisturisers but they feel like they clog my pores and may break me out even more! I never used to moisturise as I have such oily skin but since being on differin for 14 weeks now my skin is flakey around the spots and dries out.

Can anyone recommend a good (and if possible fairly cheap) moisturiser I can buy in the UK that won't break me out? Thanks!

Will Skin Ever Be The Same Post Treatment?

05 January 2013 - 08:31 PM

Hi all

So I've been on antibiotics for 9 months now (7 months of doxy and 2 of tetracycline) and my skin is now a lot worse than it was before I bothered to start treatment! If I slowly came off the antibiotics would my skin go back to what it was before over time or have I permanently changed it do you think? I know it would probably be different with everyone, I just wondered if anyone had any experience with it.
I also started differin a month ago, which I know takes months to work, but at this point I'm wondering why I'm bothering when all I've done is make it worse than it was when I started!

I've had acne for exactly half my life now (12-24) so I don't even know what it's like to have flawless skin, it won't stop me doing things, but I have to work in an aseptic unit next month and we aren't allowed to wear make up eeeeeek!

Any tips are welcome! Thanks!

Correction I meant lymecycline not tetracycline haha!